Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
188 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Menstrual cycle after marriage

Premium Questions

Dr.  Aarti Abraham MD

Do u start counting the date of your messes from the day 1 you see blood ? I bleed small enough for 1 panty liner n stopped . The day after i bleed small again n stopped the the 3rd day i started ... View answer

Answered by : Dr. Aarti Abraham ( OBGYN)
Dr.     Suresh Heijebu MD

testing and there is no issue in the reports.Everything is normal. So after marriage will I be having any ...Hi doctor .I'm 25 years old and had irregular periods from college days.But after Ayurvedic ... View answer

Answered by : Dr. Suresh Heijebu ( General & Family Physician)
Dr.    Zenab Tambawala MD

Hello Doctor, after 8 months of my marriage i missed period 1 month. visited doc took deviry and had an induced period after that again I had a normal period nxt month. usg reported pcod . doc ... View answer

Answered by : Dr. Zenab Tambawala ( OBGYN)
Dr. Sree Gouri SR MD

CHANGE IN THE MENSTRUAL CYCLE OR ANTIBOITCS?? HAVING IRREGULAR PERIODS LIKE THESE CAUSE ANY AFFECT ON MY HEALTH AFTER MARRIAGE ?? i AM VERY MUCH WORRIED PARTICULARLY ABOUT THIS.. IF I HAD MY... View answer

Answered by : Dr. Sree Gouri SR ( OBGYN)
Dr. Richa MD

Hi My last period was on 6th Feb. And i didnt get my periods still. I am having my Marriage on XXXXXXX 11th. When checked with doctor, she suggested me to take multifer -Nt tablet saying blood count ... View answer

Answered by : Dr. Richa ( OBGYN)

Public Forum Discussions

Dr.  Shinas Hussain MD

of days has been increased in periods .... doctor advised me ur problem will be settle after marriage ... u will take before marriage 6 months course and after marriage 1 course for egg... View answer

Answered by : Dr. Shinas Hussain ( General & Family Physician)
Dr. Jignesh Gorasia MD

.Hi.....I am 24 yr old....I having irregular periods ......i took treatment they gave mala d tablets for 6.months....after that doctor told after marriage this problem Wil cure nu......I got married ... View answer

Answered by : Dr. Jignesh Gorasia ( General & Family Physician)
Dr.  Shoaib Khan MD

i had periods on March 6th. until now i didnt get my periods. was suffering from irregular periods after marriage. i have taken primolut N for consecutive 3 months to delay my periods for 5 days ... View answer

Answered by : Dr. Shoaib Khan ( General & Family Physician)
Dr. Rakhi Tayal MD

miscarriages, Our earlier marriage stage her period was regular , now for almost 3 year its irregular, we ... normal period on dec 6 th 2013(without cyclonorn), after that this january she didnt get the... View answer

Answered by : Dr. Rakhi Tayal ( OBGYN)
Dr. Arif. K. Kaware MD

I m a 46 year old woman with one child who is 9. I m having my menstrual cycle and the last 8 or so cycles have been much more painful, more heavy flow with more clots. Well, last night was my first heavy ... View answer

Answered by : Dr. Arif. K. Kaware ( Homeopath)

Mobile Questions and Answers

Dr. Ronald Schubert MD

Thanks for contacting HCM Taking the birth control pill may change your overall menstrual cycles depending on the type of pill. Everyone is different so you may have some changes that your friend on the same...

Dr.   S. Samanta MD

take hormonal pills/minipills, injections, etc....!

Dr. Chintan Solanki MD

There are lots of reasons.It can be pregnancy ,oc pills, stress,physical problem,anemia or it may be normal.Required history and physical examination by a doctor to check for exact cause.